# SDR AWXA200400498

- Difficulty date: April 6, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR, DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON L-1 DOOR SILL IB STIFFENER ANGLES AT SCREW HOLES BS 328, LBL 60. MAINTENANCE REMOVED 2 EACH CORRODED STIFFENER ANGLES AT BS 328, LBL 60; FABRICATED 2 EACH NEW REPLACEMENT ANGLES IAW DWG 65-17688; INSTALLED REPAIR PARTS IAW  SRM 51-40-02, FIG. 12.
